PDA

View Full Version : Going on a cut...Lipo 6 okay? PLEASE help



ColtsForTheWin
01-04-2007, 10:03 PM
After 3 months of bulking I've decided to cut. If I take Lipo-6, will I have any long term side effects? Is it harmful to my body? If I stop taking it will any and all side effects disappear if there are any? Basically, I want to know if this pill is HEALTHY.

Also, I'm going to supplement it with a cutting diet and cardio. Is this all okay?

frostystruthers
01-04-2007, 10:05 PM
don't do it for financial reasons. It's simply not worth the money. If you are looking to spend some money invest in higher quality food.

eyesonly
01-04-2007, 10:52 PM
i think this thread should be in the supplements section of this forum...

johnnyironboard
01-05-2007, 06:15 AM
Coffee is a cheaper way to get caffeine.

ColtsForTheWin
01-05-2007, 06:27 AM
So if I take lipo 6 and stop taking it, will it be harder for me to cut a second time w/o it?

johnnyironboard
01-05-2007, 07:46 AM
So if I take lipo 6 and stop taking it, will it be harder for me to cut a second time w/o it?


Diet and cardio are 99.9% with lipo 6 maybe 0.1%. It's mute.

greenboa
01-05-2007, 08:22 AM
Diet and Carido are the keys.

Beefcake Girl
01-05-2007, 10:15 AM
I notice a difference when I take Lipo 6...it is an energy boost for sure and it is a fat burner. Yes, the majority of your results come from diet and cardio but fat burners help (mainly for energy!)

But it's not a drug or anything, it doesn't have any side effects once you stop taking it. It is not even ephedra so it isn't that harsh...

To start I would take 1 and see how you feel. I know personally, I feel more of a kick from stuff like Lipo 6 and Redline than I do from ephedra! So test your tolerance to it and work your way up to the recommended dose. Don't exceed that...taking more pills does nothing to help with fat burning, it only makes you sick :P

jk21
01-05-2007, 10:21 AM
Google reviews on it. It was rated #1 fat burner on BB and in second place came Hot Rox, read some reviews and then decide. I'm quite sure there arent any long term side effect though.